# SDR MWEA99677

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Jamb
- Part number: 59174637
- Condition: Cracked
- Location: Ventral Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR FRAME SKIN IS CRACKED ON FORWARD SIDE BELOW RIGHT HAND TOP CORNER.  MAINTENANCE SPLICED IN NEW SECTION OF DOOR JAMB.
